HOME > Table of Contents and Abstracts > Vol. 64, No. 2
Tohoku Mathematical Journal
SECOND SERIES VOL. 64, NO. 2
|Tohoku Math. J.|
64 (2012), 287-315
DEFICIENCIES OF HOLOMORPHIC CURVES IN ALGEBRAIC VARIETIES
Dedicated to Professor Junjiro Noguchi on his 60th birthday
(Received October 27, 2009, revised September 26, 2011)
We study property of Nevanlinna's deficiency as functions on linear systems in smooth complex projective algebraic varieties. We give a structure theorem for the set of deficient divisors. This structure theorem yields that the set of values of deficiency is at most countable. Moreover, we have a correspondence between the deficiencies and the linear systems.
2000 Mathematics Subject Classification.
Key words and phrases.
Nevanlinna theory, holomorphic curve, deficiency, linear system.
To the top of this page
Back to the Contents